# SDR ASAA9880205

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLIGHT 115, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  SECURED CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
